# SDR FDEA202505030711

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,887 hours, 28,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SLIDE LIGHT INOP DURING TEST.  AMM: 33-51-06-2-1  RELAMPED IAW ABOVE REF, OPS CHECK GOOD. OK FOR  SERVICE.   AMM: 33-51-06-2-1  RELAMPED IAW ABOVE REF, OPS CHECK GOOD. OK FOR  SERVICE.
